Sudden weird smell, then headache, then metallictaste in mouth. My husband and I suddenly smelled ... an awful metallictaste in his mouth and his pulse was racing. (I checked it and it was 104 at rest.) What ...
Hi I have a mettalic tast in my mouth especailly when i rub my tongue over my lips the back of my throat is very red on the right hand side and there is a small white spot. My throat is not causing me ...
My mouth has this metallictaste and I m very dizzy when I stand. My dizziness , as I thought ... , there s a metallictaste in my mouth but I ve checked my temperature and it s normal. This started happening ...
I had tinned salmon and a salad for dinner last night and a couple of hours later I had a metallictaste in my mouth, followed by a sudden feeling of nausea, dizziness and a weird sensation in my head ...
What is the cause of a salty/ metallictaste in the mouth and throat accompanied by uncontrolable shaking of legs followed by nausea and headache?
Hello and welcome to HCM,
Nausea and headache are non-specific symptoms and can be present in gastric upset, infections etc.
Metallic/ salty taste can occur due to intake of medicines etc. problems of the gastro-intestinal tract can also lead to altered taste in mouth.
There are some medicines which will cause altered taste like anti-microbials etc.
You can consult a gastroenterologist.
metallictaste in mouth blood test normal really sore heads sore kidneys any ideas my gp is stumped
metallictaste amongst other causes is commonly caused by gastritis, iron supplementation, metronidazole intake. make sure these r avoided if u r on them. diseases that affect the mouth and nose, smoking, a cold, the flu virus are other causes
Hi i have been feeling ill for the last week in the last 3 days i have the runs a metalictaste in my mouth and feeling like im about to throw up all the time
hi once infection means all your taste buds get altered and even if take any medication there is change in taste wait for some days new taste buds develops he will better because of this alteration dont go for any spicy food now only u will be landing diarrhoea
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions